Disease-induced stabilization of predator-prey oscillations

F M Hilker, K Schmitz

Research output: Contribution to journalArticle

65 Citations (Scopus)
Original languageEnglish
Pages (from-to)299-306
Number of pages8
JournalJournal of Theoretical Biology
Volume255
Issue number3
DOIs
Publication statusPublished - Dec 2008

Cite this

Disease-induced stabilization of predator-prey oscillations. / Hilker, F M; Schmitz, K.

In: Journal of Theoretical Biology, Vol. 255, No. 3, 12.2008, p. 299-306.

Research output: Contribution to journalArticle

Hilker, F M ; Schmitz, K. / Disease-induced stabilization of predator-prey oscillations. In: Journal of Theoretical Biology. 2008 ; Vol. 255, No. 3. pp. 299-306.
@article{bc067e82991c4b199148b0923080e352,
title = "Disease-induced stabilization of predator-prey oscillations",
author = "Hilker, {F M} and K Schmitz",
year = "2008",
month = "12",
doi = "10.1016/j.jtbi.2008.08.018",
language = "English",
volume = "255",
pages = "299--306",
journal = "Journal of Theoretical Biology",
issn = "0022-5193",
publisher = "Elsevier Academic Press Inc",
number = "3",

}

TY - JOUR

T1 - Disease-induced stabilization of predator-prey oscillations

AU - Hilker, F M

AU - Schmitz, K

PY - 2008/12

Y1 - 2008/12

UR - http://www.scopus.com/inward/record.url?scp=55549110377&partnerID=8YFLogxK

UR - http://dx.doi.org/10.1016/j.jtbi.2008.08.018

U2 - 10.1016/j.jtbi.2008.08.018

DO - 10.1016/j.jtbi.2008.08.018

M3 - Article

VL - 255

SP - 299

EP - 306

JO - Journal of Theoretical Biology

JF - Journal of Theoretical Biology

SN - 0022-5193

IS - 3

ER -